Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Necessity conditions for $ L\sp p$ multipliers with power weights

Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 300 (1987), 503-520
MSC: Primary 42A45; Secondary 42B15
MathSciNet review: 876463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if multiplier operators are bounded on with weight $ {\left\vert x \right\vert^\alpha }$ for all functions in the space $ {\mathcal{S}_{0,0}}$ of Schwartz functions whose Fourier transforms have compact support not including 0 and all multiplier functions in a standard Hörmander type multiplier class, then $ \alpha $ must satisfy certain inequalities. This is a sequel to a previous paper in which conditions on $ \alpha $ that were almost the same were shown to be sufficient for the norm inequality to hold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A45, 42B15

Retrieve articles in all journals with MSC: 42A45, 42B15

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society